# SDR MWEA97247

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3924809
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON, 30 END CLIP AT STA 604, HAS MODERATE CORROSION.  MAINTENANCE INSTALLED A NEW FITTING IAW SRM 51-30-5.
